MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/fcp.12991

Медицинская библиотека · Fundamental & clinical pharmacology · 2024

Comparison of agranulocytosis and anti-neutrophil cytoplasmic antibody-associated vasculitis caused by two antithyroid drugs: A pharmacovigilance study using the WHO international database.

Han Ji Yun, Lee Jun Myong, Jung Se Yong, Kim Min Seo, Lee Seung Won, Kronbichler Andreas, Tizaoui Kalthoum, Koyanagi Ai, Kim Eun Young, Song Kyungchul, Chae Hyun Wook, Yon Dong Keon, Shin Jae Il, Smith Lee

СтатьяСравнительное исследованиеПеревод в очереди

Аннотация

BACKGROUND

Methimazole (MMI) and propylthiouracil (PTU) are commonly used for patients with thyrotoxicosis. Agranulocytosis and antineutrophil cytoplasmic antibody (ANCA)-associated vasculitis (AAV) is associated with high morbidity and mortality, requiring appropriate interventions. In this study, we compared adverse drug effects associated with MMI and PTU using a real-world large pharmacovigilance database.

METHODS

We searched all Individual Case Safety Reports reported to be associated with MMI and PTU, from VigiBase between 1967 and June 2, 2021. We conducted disproportionality analysis (case/non-case analysis) to analyze the difference in reported adverse drug reactions (ADRs) between antithyroid drugs (case) and the entire database (non-cases). We further analyzed information for the cases of agranulocytosis and AAV.

RESULTS

Among 11 632 cases of ADRs reported after MMI intake, agranulocytosis occurred in 1633 cases and AAV occurred in 41 cases. For 5055 cases of ADRs reported after PTU intake, agranulocytosis occurred in 459 cases and AAV occurred in 110 cases. Agranulocytosis occurred after a median of 28 days after PTU intake and 33 days after MMI intake. More than 95% of the agranulocytosis cases were classified as serious, but most of them (65.1% for PTU and 70.4% for MMI) were reported to have recovered after dechallenge actions; mostly drug withdrawal. AAV occurred after a median of 668 days after PTU intake, and 1162 days after MMI intake.

CONCLUSIONS

This is a pharmacoepidemiological study investigating agranulocytosis and AAV caused by MMI and PTU. Through this research, we could provide more specific insights into a safe prescription of antithyroid drugs in a real-world setting.

Для цитирования: Han Ji Yun, Lee Jun Myong, Jung Se Yong, Kim Min Seo, Lee Seung Won, Kronbichler Andreas, Tizaoui Kalthoum, Koyanagi Ai, Kim Eun Young, Song Kyungchul, Chae Hyun Wook, Yon Dong Keon, Shin Jae Il, Smith Lee. Comparison of agranulocytosis and anti-neutrophil cytoplasmic antibody-associated vasculitis caused by two antithyroid drugs: A pharmacovigilance study using the WHO international database.. Fundamental & clinical pharmacology. 2024. DOI: 10.1111/fcp.12991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.